Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Über gewöhnliche Differentialungleichungen zweiter Ordnung

Author: Roland Lemmert
Journal: Proc. Amer. Math. Soc. 83 (1981), 720-724
MSC: Primary 34A30
MathSciNet review: 630027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem about the separation of sub- and superfunctions $ \upsilon $ and $ w$ by solutions of an ordinary differential equation of second order is proved, where $ \upsilon \geqslant w$ throughout the given interval. Examples show that the condition imposed on the right side $ f$ of the equation is sharp, and that an analogous theorem is not true for Laplace's equation, even in the case $ f \equiv 0,\upsilon $ sub- and $ w$ superharmonic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A30

Retrieve articles in all journals with MSC: 34A30

Additional Information

Keywords: Generalized convex functions, separation theorem
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society